T Nation

Blood Results, Prolactin High

So I went for a blood test after the shot of Prop I did had cleared.

The test was normal, the same level as when I finished my taper almost 2 years ago.

Test: 12.58 (6 - 27.8)
Oestradiol: 73 (73 - 270)
LH/FSH: NORMAL
Prolactin: 380 (80 - 260) HIGH

Now I am perplexed in regards to the Prolactin figure. Wtf is going on? This is explains my lack of libido and drive.
Any ideas why this might be?
Its higher than when I was on Tren (303).

SB

What was your most recent cycle / PCT?

Most recent was high tren/low tren in 2012. I used a test taper to come off.
The shot of prop in my original post was referring to the single shot of prop I did of 50mg before I decided not to cycle.

SB

Have you been tested for any growths possibly causing prolactin to be raised?

have you used any supplements recently?

Did you get any blood work done following your test/tren cycle 2 years ago?

I’ve wondered how long prolactin levels may stay elevated after the use of 19nors. I would hope they would come down a little while after the gear has cleared your system

[quote]eatliftsleep wrote:
Have you been tested for any growths possibly causing prolactin to be raised?[/quote]

I was tested 2 years ago when my prolactin was raised. I think its safe to rule out a pituatry adenoma, my prolactin levels would be double or triple in that case.

SB

[quote]cycobushmaster wrote:
have you used any supplements recently?

[/quote]

I have been using a test booster from Myprotein called T-matrix, it has tribulus among other herbs. Also use BCAA’s, creatine, preworkout and intraworkout.

SB

[quote]TheTaskmaster wrote:
Did you get any blood work done following your test/tren cycle 2 years ago?

I’ve wondered how long prolactin levels may stay elevated after the use of 19nors. I would hope they would come down a little while after the gear has cleared your system[/quote]

Yes the prolactin levels returned to normal after cessation of 19-nors.

SB

I’ve read that prolactin can be high if before the blood test you have sex, rub, one out, etc.

I think it’s the DAA in the T-matrix.

[quote]dt79 wrote:
I think it’s the DAA in the T-matrix.[/quote]

yeah we’ve had a few DAA related prolactin stories recently.

[quote]Yogi wrote:

[quote]dt79 wrote:
I think it’s the DAA in the T-matrix.[/quote]

yeah we’ve had a few DAA related prolactin stories recently.[/quote]

yup.

a lot of the manufacturers say to take for 30 days+, but there is simply no reason to go over 12 days. in fact, testosterone levels return to normal by 30 days…

http://www.nrjournal.com/article/S0271-5317(13)00173-5/fulltext

so for everyone using DAA, DON’T GO OVER 2 WEEKS!

Interesting! Ive been taking this T-matrix for almost 2-3months now. Have discontinued it and ordered some Mucuna. Hopefully that will help, I cant get any Caber at the moment.

SB

you can use vitamin b6 at 600 mg to lower it just be-careful tried this the other day really made me light headed and had some neurological side effects. caber or bromo is the best.

Just thought I’d update this thread. I have been using Mucuna Pruriens and that seems to have sorted things out. Although I have no bloods to confirm (I will do in the new year), my symptoms seem to have subsided. Libido is back, morning and random boners are back. Skin is not as dry as it was.
Just a side note, the dreams are fucking intense.

SB

[quote]Singhbuilder wrote:
Just thought I’d update this thread. I have been using Mucuna Pruriens and that seems to have sorted things out. Although I have no bloods to confirm (I will do in the new year), my symptoms seem to have subsided. Libido is back, morning and random boners are back. Skin is not as dry as it was.
Just a side note, the dreams are fucking intense.

SB[/quote]

Didn’t know those actually lowered prolactin. Interesting

yeah, that’s interesting. Are there any sides from it?

[quote]Yogi wrote:
yeah, that’s interesting. Are there any sides from it?[/quote]

Just intense dreams as far as I know. And a raging libido.

Happy new year all.

SB

Hi bro

Ive been facing this low libido issue and nearly same test results!! Help !!

I hope you get back to me as soon as u can bro :slight_smile: